# SDR FDEA201004061084

- Difficulty date: April 6, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005187EF
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD 187 EF IS DELAMINATED AND DENTED AT SEVERAL LOCATIONS.  FABRICATED NEW AFT CARGO FLOORBOARD, 187 EF, IAW DWG SRZ 25-005, REV "H" AND DWG SRZ 25-011, REV "C".
